MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM QC ECO MILLER S1; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM QC ECO MILLER S1; LARYNGOSCOPE, RIGID
Model Number 0574-0272
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope spectrum single-use qc eco miller s1 was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned device but was unable to confirm the reported image issue.When connected to verathon's test equipment, no blurry or "milky" image was observed.The tsr tried wiggling the connection and detaching and reattaching the laryngoscope, but no imaging issues were observed.The device passed verathon's device functionality testing and confirmed to be within specification.Neither the cable nor the monitor used with the laryngoscope during the reported event were made available to verathon for evaluation.Upon completion of verathon's device evaluation, the laryngoscope was scrapped due to being a single-use device.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported while using a glidescope spectrum qc eco miller s1 laryngoscope, the image was very "milky" looking when intubating a patient in the pediatric intensive care unit (picu).The laryngoscope was removed from the patient and the camera was inspected to see if anything was blocking the image.The laryngoscope was reinserted and the milky image was still present.The laryngoscope was then replaced with another glidescope spectrum qc eco miller s1 and used to successfully intubate the patient.No procedural delay or patient harm was reported.

Brand Name
GLIDESCOPE SPECTRUM QC ECO MILLER S1
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key25600028
Report Number9615393-2026-00081
Device Sequence Number13242276
Product Code CCW
UDI-Device Identifier00879123009241
UDI-Public(01)00879123009241
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0574-0272
Device Catalogue Number0270-1150
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown